# SDR DALA2015032502362

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU EXHAUST DUCT.  APU EXHAUST DUCT WAS REPAIRED, REWELDED, IAW ER/A 473221-14MA.
